Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 41, Issue 3, 2005
Metadata
 

Multiplicity-free Representations and Visible Actions on Complex Manifolds
Toshiyuki Kobayashi
pp. 497–549
Abstract | Full-Text PDF (435 KB) | Metadata

Vector Measure Orthonormal Systems and Self-weighted Functions Approximation
Luis M. García-Raffi, Damián Ginestar and Enrique A. Sánchez Pérez
pp. 551–563
Abstract | Full-Text PDF (228 KB) | Metadata

On a Curvature Condition that Implies a Cohomology Injectivity Theorem of Kollár–Skoda Type
Takeo Ohsawa
pp. 565–577
Abstract | Full-Text PDF (198 KB) | Metadata

Hopf Bifurcation and Stability of a Competition Diffusion System with Distributed Delay
Yanbin Tang and Li Zhou
pp. 589–597
Abstract | Full-Text PDF (213 KB) | Metadata

Higher Arithmetic K-Theory
Yuichiro Takeda
pp. 599–681
Abstract | Full-Text PDF (626 KB) | Metadata

Positivity of Eta Products—a Certain Case of K. Saito’s Conjecture
Tomoyoshi Ibukiyama
pp. 683–693
Abstract | Full-Text PDF (168 KB) | Metadata

Approximate Conjugacy and Full Groups of Cantor Minimal Systems
Hiroki Matui
pp. 695–722
Abstract | Full-Text PDF (268 KB) | Metadata

Nilpotent Orbits of ℤ4-Graded Lie Algebra and Geometry of Moment Maps Associated to the Dual Pair (U(p, q), U(r, s))
Takuya Ohta
pp. 723–756
Abstract | Full-Text PDF (337 KB) | Metadata

On the Spectrum of Curved Planar Waveguides
David Krejčiřík and Jan Kříž
pp. 757–791
Abstract | Full-Text PDF (351 KB) | Metadata

Weak Solution of a Singular Semilinear Elliptic Equation in a Bounded Domain
Robert Dalmasso
pp. 793–798
Abstract | Full-Text PDF (135 KB) | Metadata

The Harmonic Volumes of Hyperelliptic Curves
Yuuki Tadokoro
pp. 799–820
Abstract | Full-Text PDF (774 KB) | Metadata